Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Itching ear after putting Ciprodex in ear for otitis. Should I keep using the drops?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 1992
Answered : 332 Questions
Hello i got ciprodex prescribed for an otitis , i got the drops in my ear about 6 hours ago, but it seems to itch bit in my ear, im not sure if its because to cyprodex or if it because of fluids that me be there because of the wax in my ear. Should i keep using theses drops?
Posted Mon, 17 Sep 2012 in Medicines and Side Effects
Answered by Dr. Ravinder Sharma 13 minutes later

Thanks for the query.

I am Dr Ravinder Sharma Otolaryngologist from India. On the basis of information provided it appears that you are suffering from otitis (inflammation of ear) for which you were prescribed ciprodex (combination of antibiotic and steroid).

Itching in ear can be because of a variety of causes - e.g. wax in ear, fungal deposits in ear, inflammation of external auditory canal (otitis externa), inflammation of middle ear (otitis media) and secretory otitis media.

The medicine prescribed will cause relief in itching in due course. However if the itching continues I would advise you for review with your doctor as allergy to any drug can also be a cause of itching.

I hope this answers your query. Do let me know I you need further help on this

With warm Regards
Dr. Ravinder Sharma

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor